Panadol Osteo

Panadol Fever icon

665mg Paracetamol

Panadol Osteo is a bi-layer tablet incorporating an immediate release and a sustained release dose to help manage osteoarthritis pain. It can provide long-lasting relief from persistent pain. Panadol Osteo can be a convenient choice, containing a higher dose of paracetamol than regular Panadol tablets. With only 3 daily doses, each lasting up to 8 hours, Panadol Osteo may provide up to 24-hour relief from pain with just 3 doses.

The paracetamol in Panadol Osteo is released in 2 stages, with the first stage being released quickly, for rapid onset of action, and the second stage being released slowly over the day or night, to provide prolonged pain relief.

What does it relieve?

Use Panadol Osteo for effective relief of persistent pain associated with osteoarthritis.

What's the format?

Caplets are oval shaped, as well as film-coated, making them easier to swallow and leaving no bitter aftertaste.

  • Read more
  • Read less

Dosage information (Paracetamol 665 mg)

Age Dose How often
12- Adult 2 tablets Swallowed whole with water three times a day every 6-8 hours (maximum 6 caplets in 24 hours)

Learn more about Panadol for adults and children.

Usage directions, ingredients and warnings

Panadol Osteo is still available for purchase without a prescription, but you will need to speak with your pharmacist first. This is a good opportunity to discuss your treatment plan with your pharmacist, including checking medication is being taken correctly, and looking at other measures such as exercise, weight management, topical creams and gels and complementary medicines.

Tap below to toggle and learn more.

Place caplet(s) in mouth and swallow with water

Gentle on the stomach

Grandmother and granddaughter in the kitchen baking a cake together

Active ingredient: 665mg Paracetamol

Further Information

  • No gluten, lactose or sugar

Ask your pharmacist – they must decide if this product is right for you. Incorrect use could be harmful.

Enquiries

If you would like any further information regarding Panadol products, please call our INFOLINE (Freecall) Australia on 1-800-028-533

Related Articles